# SDR SWAA2022022321269

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN / DUE TO THE EXTENT OF DAMAGE TO THE FWD O/B CORNER; REPLACED FWD PASESNGER CABIN FLOOR PANEL 221GF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 295. 57066U 10/30/18
